# SDR UALA2008121906920

- Difficulty date: December 18, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 42,036 hours, 15,557 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT FAILURE. FLT DIVERTED. SUPPLEMENTAL DATA UPDATE FOUND MULTIPLE INFC FAULTS AND CENTER FCC FAILED. CTR FCC PULLED DOWN INTERCONNECT BUS. REPLACED CENTER FLIGHT CONTROL COMPUTER AND CHECKS OK.
